... 10/325 for 2 months. My doctor did prescribe them to me at first but has told me I need to stop already. I have another prescription to them from another doctor for having crohns disease. I take them mostly toward night time for the pain and discomfort sleeping. I had a c-sec and when I move around it feels its about to bust open again. I feel I have become dependent on it and I'm nervous the baby will be dependent when she's born. What can I do? I'm trying to taper down at least to a lower dose... help! And if your only gona tell me something negative and how horrible I am, please save it because I feel bad enough for letting this get out of hand
Pregnancy - I am 36 weeks pregnant with my 2nd daughter and I've been taking about 6 norco tabs?
Added 7 Apr 2011:
My OB doesn't know I'm still taking the norco tabs. I'm afraid if he did after my c-sec he won't prescibe me pain pills.
Added 7 Apr 2011:
if I am to taper down in the next few days and completley stop for the 2 weeks before delivery, is it still possible for the baby to have WD symtoms? Today I took a half for my day dose and tonight I plan on taking 2, then nothing in the day tomorrow and 1 at night, hopefully the next day just a half at night then nothing the next day..I think I can do it.
7 Apr 2011
Hon, If I calculated your weeks correctly, you will give birth in 2 to 4 weeks, and some hospitals will drug test a mother about to give birth. I realize you have a legal prescription, but you might want to tell your doctor that you also have Chrohn's and have been taking Norco for that, as your baby could have already developed the dependence you fear. Since you have a legal rx, I think you might be off the hook legally, but the baby may still have withdrawal, and actually they can treat that, but it would be so much better if you told not only your OB but the pediatrician you will be using, so they are prepared for this possibility. I guess there could be a chance the baby won't have the dependence, but, there is a possibility, and the nurses in the hospital nursery do recognize the symptoms of opiate withdrawal, even if they don't test you, and they will tell the pediatrician what they suspect. I know you are scared, but be brave and tell these doctors, you need to. You certainly aren't the only person who has done this, but you need to tell, stat.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have gotten used to taking the medicine all the time and have built tolerance. I have slowed down to 1 pill a day, .25 or .5 at a time. Now that I ...
3 answers • 11 Apr 2012
I have tried taking even less than prescribed since finding out I was pregnant and a day here or there with taking one or the other as well no ...
9 answers • 2 Oct 2012
I am currently 19 weeks pregnant, I have been taking my prescription Zoloft on and off (Majority on for the past 5 months on) during my pregnancy. I ...
1 answer • 29 Apr 2014